Thursday, July 24, 2014

Thursday, November 10, 2011 SELINE, Community Member, asks

Q: Can Tramadol Cause Problems In The Stomach?

I apeear to have some kind of gastric problem going on, not sure what yet but have indegestion very frequently and have terrible stomach pains and wind at night. The pain seems to ease with passsing wind but then comes back again this lasts for hours. As iam using tramadol at the moment i want to know if this is causing more acid or if anything in it is causing more stomach pain.
Answer This
Answers (1)
Stephanie, Health Guide
11/10/11 10:47pm

Tramadol is known to have GI side effects including heart burn, indigestion, constipation and/or diarrhea. So, while it's likely that the medication is causing your discomfort it's hard to tell exactly what the pain is coming from. It would be a good idea to discuss this symptom with your doctor so that you can come up with a plan to address both your pain and stomach issues.

 

Stephanie

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By SELINE, Community Member— Last Modified: 04/07/14, First Published: 11/10/11